# SDR SWIA201502040689

- Difficulty date: January 8, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 29,627 hours, 24,455 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG TRUNNION HAS 2 EA CRACKED HOLES, 4TH HOLE FROM FWD EDGE AND 5TH HOLE FROM FWD.  C-CHECK RO 2/4/15, COLD WORKED AND REAMED HOLE NR 4 TO 0.387" AND HOLE NR 5 TO 0.4345" REF REO.  NDT IAW REO NO DEFECTS REF ATTACHED NDT REPORT.  PERFORMED DVI OF HOLES NR 4 & NR 5 WITH NO DEFECTS NOTED REF REO.  COMPLIED WITH REPAIR OF LT MLG TRUNNION REF REO.  ALL STEPS, FABRICATED 2 EA FREEZE PLUGS IAW REO.  1EA FREEZE PLUG DIMENSIONS ARE, ID .1910, OD .4360 AND LENGTH .3270, 1 EA FREEZE PLUG DIMENSIONS ARE ID .1910, OD .4360 AND LENGTH .3440, FABRICATED FROM 7075-T73511 ALUMINUM ROUND STOCK PO T25258.  FABRICATED ALUMINUM WASHER IAW REO DIMENSIONS ARE OD .8000, ID .3160, THICKNESS OF .1000 FROM 7075-T73511 ALUMINUM ROUND STOCK PO T25258.  FABRICATED STEEL COUNTERSINK FREEZE PLUG IAW REO FROM 4340 STEEL HEAT TREATED TO 180KSI PO T14312.  INSTALLED FREEZE PLUG STACK UP -1 , -2 AND -3 AND REAMED AND COUNTERSUNK TO FINAL SIZE REF REO.
